MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id #(b)(4).
 
Event or Problem Description
It was reported by customer that during use of intra aortic balloon, it was found that the interface of the balloon extension tube did not match.Changed another and found same problem.Then the customer checked inventory and found another one.These three iab are from the same lot.No harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (health effect ¿ clinical code), h11 corrected field - b3 (date of event).
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected field: d1, d4 catalog, version, lot, udi number, e1 event site telephone number.No decon or visual inspection performed since product was not returned and could not be evaluated.A picture of the extender tubing was sent by the customer.The picture shows two of the same luer at each side of the tubing which was determined to be a manufacturing issue and capa 1339446 was initiated to further investigate the issue.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).There was (1) crapa (1339446 ) for the product type in the two-year review period.The capa is currently ¿completed - pending effectiveness check¿.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h11.Corrected field - h6 (type of investigation).

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23738589
Report Number2248146-2025-0000820
Device Sequence Number20935916
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000436710(17)271219(11)241219
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000436710
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/31/2026
02/03/2026
03/11/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/02/2026
02/03/2026
03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age65 YR
Patient SexMale
Patient Weight63 KG